A bit off-topic, but I thought maybe someone here might know about
My husband developed a flakey, itchy rash on areas throughout his body about
a year and a half ago. It seemed to slowly spread to the various areas. He first saw our family doctor, who gave him several samples of Dove body wash and didn't have other suggestions.
I switched our detergent to 'free and clear' just to be safe. He didn't use any new or different product that would cause the problem. But---the rash continues to flare up, especially bad in summer when he perspires more, but it's nasty now, too, when he wears layers of clothes. It must feel miserable.
He then recently saw a dermatologist, who took skin samples. He doesn't have the results yet, though the dermatologist phoned yesterday and suggested he try a medicated (prescript
ion) cream. I took the message and she'll phone again this coming week to talk to my husband directly.
My husband is convinced the rash is related to taking warfarin. I really have no idea, but since he was on it for 3 years, to me, it seems odd it developed somewhat later.
Hopefully, the skin samples will give some answers, but from what I was told yesterday, I'm guessing not. The dermatologist seems confident the cream will solve the problem; my husband isn't so sure. I'm hoping he'll give it a try, at least, but he feels sure the rash is related to the warfarin. Hmm...who knows?
Anyway.....does this sound at all familiar to anyone? The only itchy skin rash I've dealt with was contact dermatitis on my fingers many years ago, due to always wearing a wedding ring (I now only wear my ring occasionally). I had light treatments which did a good job clearing it up.
I hope I'm not making anyone feel itchy and scratchy!
Just wondering if anyone has dealt with anything similar. Thanks!
"Pray, hope, and don't worry."
St. Padre Pio